M. C. Campi and E. Weyer, Guaranteed non-asymptotic confidence regions in system identification, Automatica, vol.41, issue.10, pp.411751-1764, 2005.
DOI : 10.1016/j.automatica.2005.05.005

M. C. Campi and E. Weyer, Non-asymtotic confidence sets for the parameters of linear transfer functions, IEEE trans. Autom. Control, issue.12, pp.552708-2720, 2010.

B. C. Csáji, M. C. Campi, and E. Weyer, Non-Asymptotic Confidence Regions for the Least-Squares Estimate, Proc. IFAC SYSID, pp.227-232, 2012.
DOI : 10.3182/20120711-3-BE-2027.00417

M. Dalai, E. Weyer, and M. C. Campi, Parameter identification for nonlinear systems: Guaranteed confidence regions through LSCR, Automatica, vol.43, issue.8, pp.1418-1425, 2007.
DOI : 10.1016/j.automatica.2007.01.016

O. N. Granichin, The nonasymptotic confidence set for parameters of a linear control object under an arbitrary external disturbance. Automation and Remote Control, pp.20-30, 2012.

P. Hougaard, Saddlepoint approximations for curved exponential families, Statistics & Probability Letters, vol.3, issue.3, pp.161-166, 1985.
DOI : 10.1016/0167-7152(85)90055-0

L. Jaulin, Robust set-membership state estimation; application to underwater robotics, Automatica, vol.45, issue.1, pp.202-206, 2009.
DOI : 10.1016/j.automatica.2008.06.013

URL : https://hal.archives-ouvertes.fr/hal-00449524

L. Jaulin, Set-membership localization with probabilistic errors, Robotics and Autonomous Systems, vol.59, issue.6, pp.489-495, 2011.
DOI : 10.1016/j.robot.2011.03.005

URL : https://hal.archives-ouvertes.fr/hal-00593265

L. Jaulin, M. Kieffer, O. Didrit, and E. Walter, Applied Interval Analysis, 2001.
DOI : 10.1007/978-1-4471-0249-6

URL : https://hal.archives-ouvertes.fr/hal-00845131

L. Jaulin and E. Walter, Set inversion via interval analysis for nonlinear bounded-error estimation, Automatica, vol.29, issue.4, pp.1053-1064, 1993.
DOI : 10.1016/0005-1098(93)90106-4

L. Jaulin and E. Walter, Guaranteed robust nonlinear minimax estimation, IEEE Transactions on Automatic Control, vol.47, issue.11, pp.1857-1864, 2002.
DOI : 10.1109/TAC.2002.804479

URL : https://hal.archives-ouvertes.fr/hal-00845633

S. M. Kay, Fundamentals of Statistical Signal Processing, Volume I: Estimation Theory, 1993.

M. Kieffer and E. Walter, Guaranteed characterization of exact nonasymptotic confidence regions in nonlinear parameter estimation, Proc. IFAC NOLCOS, pp.56-61, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00819488

R. E. Moore, Interval Analysis, 1966.

A. Pázman, Invited discussion paper small-sample distributional properties of nonlinear regression estimators (a geometric approach), Statistics, vol.11, issue.3, pp.323-367, 1990.
DOI : 10.2307/1269705

A. Pázman and L. Pronzato, Densities of nonlinear functions of the nonlinear least-squares estimator, Prep. IFAC SYSID, pp.163-168, 1994.

I. M. Skovgaard, Large deviation approximations for maximum likelihood estimators. Prob, Math. Stat, vol.6, issue.2, pp.89-107, 1985.

E. Walter and L. Pronzato, Identification of Parametric Models from Experimental Data, 1997.